Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 327, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 20, 2023, 6:46 PM EDT for 13 counties in Georgia. It was in force for 59 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2023, 6:46 PM EDT (22:46 UTC)
- Expired
- Jul 20, 2023, 7:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Butts County, GA, Greene County, GA, Hancock County, GA, Henry County, GA, Jasper County, GA, Madison County, GA, Morgan County, GA, Newton County, GA, Oglethorpe County, GA, Putnam County, GA, Taliaferro County, GA, Warren County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 123 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 7:25 PM EDT | TSTM WND DMG | 1 Wsw Lyneville, GA | Multiple trees were downed in the Springfield community. |
| Jul 20, 7:30 PM EDT | TSTM WND DMG | 2 Ne Sandy Cross, GA | Multiple trees were blown down along Silas Mercer Road. |
| Jul 20, 7:30 PM EDT | TSTM WND GST 58 | 2 E Celeste, GA | AWOS station KIIY Washington. |
| Jul 20, 7:36 PM EDT | TSTM WND DMG | 2 Nne Raytown, GA | Multiple trees were downed along Upper Mill Road. |
| Jul 20, 7:36 PM EDT | TSTM WND DMG | Sharon, GA | Multiple trees downed in the town of Sharon with widespread power outages. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 3:09 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jul 20, 6:43 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1702 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 908 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
187
WUUS52 KFFC 202246
SVRFFC
GAC035-133-141-151-159-195-211-217-221-237-265-301-317-202345-
/O.NEW.KFFC.SV.W.0327.230720T2246Z-230720T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
646 PM EDT Thu Jul 20 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Hancock County in east central Georgia...
Northeastern Butts County in central Georgia...
Taliaferro County in east central Georgia...
Wilkes County in east central Georgia...
Southeastern Madison County in northeastern Georgia...
Southeastern Newton County in north central Georgia...
Warren County in east central Georgia...
Morgan County in north central Georgia...
Putnam County in central Georgia...
East central Henry County in north central Georgia...
Greene County in east central Georgia...
Oglethorpe County in northeastern Georgia...
Jasper County in central Georgia...
* Until 745 PM EDT.
* At 646 PM EDT, severe thunderstorms were located along a line
extending from near Carlton to Conyers, moving southeast at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Eatonton, Washington, Madison, Greensboro, Monticello, Warrenton,
Sparta, Crawfordville, Union Point, Newborn, Tignall, Mansfield,
Woodville, White Plains, Siloam, Carlton, Shady Dale, Norwood,
Maxeys and Rayle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3366 8251 3364 8256 3365 8258 3361 8265
3341 8255 3336 8256 3315 8367 3346 8409
3355 8367 3373 8330 3388 8307 3412 8305
3401 8294 3398 8286 3399 8265 3386 8261
3387 8257 3380 8258 3365 8249
TIME...MOT...LOC 2246Z 299DEG 43KT 3407 8301 3364 8398
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$1 follow-up statement
945
WWUS52 KFFC 202344
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
744 PM EDT Thu Jul 20 2023
GAC035-133-141-151-159-195-211-217-221-237-265-301-317-202354-
/O.EXP.KFFC.SV.W.0327.000000T0000Z-230720T2345Z/
Hancock GA-Butts GA-Taliaferro GA-Wilkes GA-Madison GA-Newton GA-
Warren GA-Morgan GA-Putnam GA-Henry GA-Greene GA-Oglethorpe GA-
Jasper GA-
744 PM EDT Thu Jul 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HANCOCK...
NORTHEASTERN BUTTS...TALIAFERRO...WILKES...SOUTHEASTERN MADISON...
SOUTHEASTERN NEWTON...WARREN...MORGAN...PUTNAM...EAST CENTRAL
HENRY...GREENE...OGLETHORPE AND JASPER COUNTIES WILL EXPIRE AT 745 PM
EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern and east central Georgia. A Severe Thunderstorm Watch
also remains in effect until 100 AM EDT for central, north central
and east central Georgia.
Remember, a Severe Thunderstorm Warning still remains in effect for
far eastern Georgia.
LAT...LON 3366 8251 3364 8256 3365 8258 3361 8265
3341 8255 3336 8256 3315 8367 3346 8409
3355 8367 3373 8330 3388 8307 3412 8305
3401 8294 3398 8286 3399 8265 3386 8261
3387 8257 3380 8258 3365 8249
TIME...MOT...LOC 2344Z 299DEG 43KT 3374 8231 3331 8328
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 5:56 PM EDT, 50 minutes earlier.
Area forecast discussion, Jul 20, 5:56 PM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 556 PM EDT Thu Jul 20 2023 .UPDATE... Issued at 556 PM EDT Thu Jul 20 2023 Extended the Severe Thunderstorm Watch to roughly the I-20 corridor. && .SHORT TERM... (This evening through Friday) Issued at 338 PM EDT Thu Jul 20 2023 Key Messages: -Severe Thunderstorm Watch in effect for northern and eastern GA -Heat Advisory in effect today for central GA Rest of Today: Strong to severe thunderstorms ongoing across parts of central and eastern TN are expected to move into portions of north Georgia this afternoon and evening. Best parameter space is over far northern GA at this time. Effective bulk shear values are close to 30kts. CAPE is extensive as our very warm afternoon combined with moisture advection has lead to plenty of surface buoyancy. Given current coverage over TN, storms will likely merge into more organized linear complex as they continue to the SE with organized cold pool. Until that happens, severe hail and wind with both be severe threats. Once more linear organization occurs, severe wind will likely be the primary threat. This threat looks like it will move across north GA SEward into eastern GA, possibly clipping some of the far northern metro counties. A severe thunderstorm watch has been issued to cover the most likely areas under threat this afternoon and evening. Alongside this, storms have been training in TN today. Cold pool outflow has been mostly stagnant against the WAA and moisture advection over the area. Storm motion vectors are well aligned to run along this boundary, allowing for storms that form along it to run parallel to it. This has lead to flash flooding concerns, and those concerns will extend into northern GA. The good news is that there has been a pick up in the southward motion of the boundary this afternoon - the bad news is that it is still moving rather slowly, and storm coverage is increasing overall. Flash flooding will be a threat in northern GA, especially in any locations that get impacted by multiple rounds of storms in quick succession with the very heavy rainfall rates induced in part by our high PWATs (approaching 1.8" in some places per analysis). Other thing still going on is the heat. Numerous sites today have reached the 105 threshold for heat index within the heat advisory, and those will continue to hang on through early evening. Rain or clouds may potentially cool a few locations off, but most all of the current spatial extent of the heat advisory will likely remain clear through evening. Heat Advisory will remain through 8 PM. Tonight/Tomorrow: Going into tonight, system should slowly begin to dissipate with eastward extent and should push into SC out of CWA. Models have been indicating some potential redevelopment over the metro and parts of west GA along the leftover boundary from the earlier convection during the early morning hours just before sunrise. Not expecting anything that forms with these to be strong or severe. Tomorrow will have some storm potential during the afternoon shifted over the CWA, especially given some remnant outflows that should be around to aid in convergence and lift. It's gonna be another hot one for central Georgia, provided we stay mostly clear through the day, and heat advisory may once again be needed. But uncertainty again on extent of cold pools and cloud cover will preclude issuance until evaluation tonight. Lusk && .LONG TERM... (Saturday morning through next Wednesday) Issued at 338 PM EDT Thu Jul 20 2023 Key Messages: - A frontal boundary will be the focus for storms over the weekend with a Marginal Risk (level 1 of 5) for severe storms in central Georgia. - Expect a relative minimum in summertime thunderstorms next Monday and Tuesday and a warming trend over the course of next week. Weekend Weather Considerations: The main driver of our weather over the weekend will be a nearly stationary frontal boundary draped from west to east across the region. The general thinking amongst the various options for deterministic and ensemble guidance is that the front will settle over central Georgia by Saturday afternoon and linger through Sunday. Other than the potential for elevated convection north of the boundary Saturday morning, the greatest potential for thunderstorms should be along and near the frontal boundary on both Saturday and Sunday. A potential wrinkle in this outlook would be if Friday nights convection is particularly widespread and intense. This could result in a more stable airmass in our region on Saturday or a more southerly position of the front due to cold pool interactions. A similar scenario could develop for Sunday if Saturdays activity is particularly intense. For the time being there does appear to be a potential for severe thunderstorms in central Georgia both Saturday and Sunday. The peak risk will likely coincide with the peak in diurnal heating (between 3 PM and 8 PM) both days. The primary severe hazard over the weekend should be damaging downburst winds, with meager shear and sub 6.0 C/km lapse rates limiting the hail potential. Regional temperatures and humidity should be bifurcated in the state on Saturday. Areas like the Atlanta Metro and mountains of north Georgia that will be north of the boundary should enjoy slightly below average temperatures (highs in the 80s) and humidity (dewpoints in the 60s). South of the front temperatures (lower 90) should be near average, but the humidity (dewpoints in the lower 70s) will have it feeling muggy. Temperatures and dewpoints may level out in the region a bit on Sunday with the majority of central and northern Georgia seeing slightly below average humidity and temperatures. Big Picture Trends for Next Week: The main trends for next week should be a gradual upward drift in temperatures and a relative minimum in diurnally driven convection early in the week. The primary drivers of the temperature trend should be a weakening trough over the Eastern U.S. and building ridge in the Plains. The main factor working against diurnally driven thunderstorms early next week should be the limited moisture. The GEFS and EPS means both have precipitable water values falling into the 0.9 to 1.2 inch range next Monday and Tuesday. This would be below average for July and would combine with other factors to limit instability (especially in northern Georgia). Albright && .AVIATION... (18Z TAFS) Issued at 145 PM EDT Thu Jul 20 2023 Challenging forecast. Storms in TN expected to slide to the south over time, with multiple waves forming and moving into N and E GA. TAF sites in metro ATL are right on border of being impacted by these waves, so uncertainty in impacts is high. Best estimates of impact times would be 22Z-02Z today, 06-10Z and after 18Z tomorrow. Otherwise, winds will be gusty at times, W to SW at 6-12 kts through period, with gusts up to 20 kts. SCT cu in place today and tomorrow, going SCT to BKN higher clouds overnight. Lower BKN deck near 040 or 050 possible with any storms that move through. //ATL Confidence...18Z Update... Low confidence timing and occurrence of TSRA/SHRA across most periods, high all others. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 73 93 71 87 / 60 40 30 30 Atlanta 76 94 72 87 / 40 50 40 40 Blairsville 67 84 62 80 / 60 50 40 30 Cartersville 73 91 68 85 / 40 60 40 30 Columbus 78 98 74 92 / 20 40 30 60 Gainesville 73 91 70 86 / 60 40 30 30 Macon 77 98 74 92 / 20 40 30 60 Rome 73 91 69 86 / 40 60 40 30 Peachtree City 74 95 71 87 / 40 40 40 40 Vidalia 78 99 76 94 / 30 40 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ039-049>051- 058>062-066>076-078>086-089>098-102>113. && SHORT TERM...NListemaa LONG TERM....Albright AVIATION...Lusk
Hazardous weather outlook, Jul 20, 12:36 PM EDT, 6 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1236 PM EDT Thu Jul 20 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211645- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1236 PM EDT Thu Jul 20 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory has been issued for areas generally along and south of a line from LaGrange to Monticello, to Washington. Heat Index values up to 108 are expected. Take extra precautions to stay hydrated and limit time outdoors. There is a Slight Risk (level 2 of 5) of severe weather today. A thunderstorm complex will move through northern and central Georgia between 3 PM and midnight tonight. The strongest storms with this complex may produce damaging winds, frequent lightning and periods of heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Thunderstorms will be possible in the region through next Wednesday. Storms may become more widespread in the state Friday afternoon into Saturday, then the greatest coverage is expected over central and southern Georgia Sunday through Wednesday. Isolated severe storms, particularly with damaging downburst winds, could occur through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Jul 20, 6:11 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
611 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Non-Tstm Wnd Gst 2 ENE Cumming 34.22N 84.12W
07/20/2023 M59 MPH Forsyth GA Mesonet
59 mph wind gust reported at Mesonet station
1076W 1.6 NE Cumming (WEATHERSTEM).
&&
SKLocal storm report, Jul 20, 6:12 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
612 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Tstm Wnd Dmg 2 ENE Cumming 34.22N 84.12W
07/20/2023 Forsyth GA Mesonet
Corrects previous non-tstm wnd gst report
from 2 ENE Cumming. 59 mph wind gust
reported at Mesonet station 1076W 1.6 NE
Cumming (WEATHERSTEM).
&&
SKLocal storm report, Jul 20, 6:23 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
623 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM Tstm Wnd Dmg Beaumont 34.84N 85.19W
07/20/2023 Catoosa GA 911 Call Center
Multiple trees reported down at Potts Road
and Mountain Pisgah Road with an additional
6 trees reported down across roadways
throughout Catoosa County.
&&
KALSpecial weather statement, Jul 20, 6:23 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
623 PM EDT Thu Jul 20 2023
GAZ031>033-043>045-054-055-057-202315-
Fayette GA-North Fulton GA-Douglas GA-Cobb GA-Clayton GA-DeKalb GA-
Paulding GA-Henry GA-South Fulton GA-
623 PM EDT Thu Jul 20 2023
...Strong thunderstorms will impact portions of southeastern
Paulding, southwestern DeKalb, northern Fayette, southwestern Cobb,
Douglas, central Henry, southwestern Fulton and Clayton Counties
through 715 PM EDT...
At 622 PM EDT, National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms along a line extending
from Kirkwood to near Sweetwater Creek State Park to near New
Georgia, and moving southeast at 40 mph.
HAZARD...40 to 50 mph wind preceding rain or lightning.
SOURCE...Radar indicated.
IMPACT...Strong winds will occur before any rain or lightning. Do
not wait for the sound of thunder before taking cover.
Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Douglasville, McDonough, Fayetteville, Jonesboro, City of
South Fulton, East Point, Stockbridge, Union City, Forest Park,
Riverdale, Villa Rica, College Park, Powder Springs, Fairburn,
Tyrone, Austell, Morrow, Lovejoy and Hapeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3390 8496 3387 8473 3374 8426 3345 8403
3344 8438 3356 8482 3357 8481 3358 8489
3372 8491 3378 8490 3379 8494
TIME...MOT...LOC 2222Z 318DEG 35KT 3375 8432 3375 8467 3381 8496
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 20, 6:27 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
627 PM EDT Thu Jul 20 2023
GAZ030-031-041-042-202315-
Polk GA-Haralson GA-Carroll GA-Paulding GA-
627 PM EDT Thu Jul 20 2023
...Strong thunderstorms will impact portions of southwestern
Paulding, Haralson, Carroll and southwestern Polk Counties through
715 PM EDT...
At 627 PM EDT, National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms along a line extending
from near Lake Val-Do-Mar to near Esom Hill, and moving south at 35
mph.
HAZARD...40 to 50 mph wind preceding rain or lightning.
SOURCE...Radar indicated.
IMPACT...Strong winds will occur before any rain or lightning. Do
not wait for the sound of thunder before taking cover.
Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carrollton, Buchanan, Villa Rica, Bremen, Temple, Tallapoosa, Bowdon,
Mount Zion, Whitesburg, Waco, Etna, Eubank Lake, Esom Hill, Bowdon
Junction, Antioch, Seaton Lake, Clem, Abilene, Draketown and Felton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3391 8498 3379 8489 3373 8491 3358 8491
3357 8488 3349 8487 3356 8532 3403 8541
TIME...MOT...LOC 2227Z 340DEG 28KT 3377 8490 3390 8537
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Jul 20, 6:39 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
639 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Tstm Wnd Dmg 1 NW Flowery Branch 34.20N 83.94W
07/20/2023 Hall GA Public
Multiple trees down on McEver Road near the
intersection of Lights Ferry Road.
&&
KALThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 9:15 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 45 more | 23 hr |
| Jul 20, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 40 min |
| Jul 20, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Union | 45 min |
| Jul 20, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 63 min |
| Jul 20, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, White | 41 min |
| Jul 20, 4:41 PM EDT | Special Weather Statement | FFC | Gilmer | 34 min |
| Jul 20, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Whitfield | 33 min |
| Jul 20, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Gordon, Lumpkin, Pickens and 1 more | 30 min |
| Jul 20, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin, Pickens and 1 more | 48 min |
| Jul 20, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Walker, Whitfield | 38 min |
| Jul 20, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Cherokee, Dawson, Forsyth, Fulton and 3 more | 45 min |
| Jul 20, 5:36 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Jul 20, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 50 min |
| Jul 20, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Cherokee, Floyd, Gordon | 46 min |
| Jul 20, 5:49 PM EDT | Special Weather Statement | FFC | Cobb, Gwinnett | 26 min |
| Jul 20, 5:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Cherokee, Cobb, DeKalb, Floyd and 4 more | 48 min |
| Jul 20, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, DeKalb, Gwinnett, Hall and 8 more | 47 min |
| Jul 20, 6:23 PM EDT | Special Weather Statement | FFC | Clayton, Douglas, Fulton, Henry | 52 min |
| Jul 20, 6:27 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 48 min |
| Jul 20, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Douglas, Fulton, Henry, Newton and 1 more | 25 min |
| Jul 20, 6:49 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Fayette, Henry, Spalding | 41 min |
| Jul 20, 6:55 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 35 min |
| Jul 20, 6:57 PM EDT | Special Weather Statement | FFC | Polk | 33 min |
| Jul 20, 7:07 PM EDT | Special Weather Statement | FFC | Clarke | 38 min |
| Jul 20, 7:12 PM EDT | Special Weather Statement | FFC | Heard | 48 min |
| Jul 20, 7:32 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Lamar, Monroe, Pike, Putnam and 1 more | 43 min |
| Jul 20, 7:34 PM EDT | Special Weather Statement | FFC | Haralson | 26 min |
| Jul 20, 7:43 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Taliaferro, Warren, Washington and 1 more | 62 min |
| Jul 20, 7:58 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Wilkinson | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.